# SDR CALA2013101500740

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 46,809 hours, 16,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 440R BETWEEN STRINGERS 8R & 9R HAS CRACK INDICATION DURING INSPECTION WITH MFEC, IAW EA. 5310-04716 OP .2 REV. F.  CABIN FRAME AT STATION 440R HAS BEEN CW STEPS 1 THROUGH 13 IAW EA 5310-04716 OP2 REV F
